# SDR SWAA2015042738964

- Difficulty date: April 11, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,379 hours, 25,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BETWEEN BS 200 - 236, RBL 44.5.  REPAIRED SEAT TRACK IAW SRM.
